Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the propagation of the bulk of a mass subject to periodic convection and diffusion


Authors: W. A. Day and G. Saccomandi
Journal: Quart. Appl. Math. 57 (1999), 561-572
MSC: Primary 35K15; Secondary 35B40, 35Q99
DOI: https://doi.org/10.1090/qam/1704423
MathSciNet review: MR1704423
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K15, 35B40, 35Q99

Retrieve articles in all journals with MSC: 35K15, 35B40, 35Q99


Additional Information

DOI: https://doi.org/10.1090/qam/1704423
Article copyright: © Copyright 1999 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website